# SDR SWAA2017091816354

- Difficulty date: September 13, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 3,705 hours, 1,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN RT OTBD EMERGENCY FLASHLIGHT INOPERATIVE.  R & R THE FLASHLIGHT IAW MM.
